Tsukuba Journal of Mathematics

Affine inner automorphisms of $SU(2)$

U-Hang Ki and Joon-Sik Park

Full-text: Open access

Abstract

We show which inner automorphisms of $(SU(2), g)$ with an arbitrary left invariant metric $g$ into itself are affine transformations, and obtain affine transformations of $(SU(2), g)$ which are not harmonic, and study geodesics of $(SU(2), g)$ with some conditions.

Article information

Source
Tsukuba J. Math., Volume 23, Number 3 (1999), 485-493.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496163974

Digital Object Identifier
doi:10.21099/tkbjm/1496163974

Mathematical Reviews number (MathSciNet)
MR1736568

Zentralblatt MATH identifier
1001.53049

Citation

Ki, U-Hang; Park, Joon-Sik. Affine inner automorphisms of $SU(2)$. Tsukuba J. Math. 23 (1999), no. 3, 485--493. doi:10.21099/tkbjm/1496163974. https://projecteuclid.org/euclid.tkbjm/1496163974


Export citation